It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jessica on November 07, 2000 at 01:24:34:

I started taking B-5 today as a result of all the valuable and informative messages on this site. I took 1,500 mgs today and plan to work myself up to 5 grams. I have been using Retin-A Micro for 8 weeks and have not been thrilled with the results-but I got through the initial breakout so I hesitate to give it up. I am afraid that the combination of Retin-A and B-5 could make me too dry though. Does anyone have advice on whether I should discontinue the Retin-A. Also, will the B-5 cause me to get worse before I get better? Thanks in advance for any insight!

Follow Ups

All times are GMT -7. The time now is 08:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!